# SDR AALA201703249005

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 39,556 hours, 14,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL INDICATES AFT LEFT EMERGENCY POWER SUPPY UNIT FAULT DURING CABIN EMERGENCY LIGHTS TEST.  REMOVED AND NSTALLED AFT LEFT EMERGENCY POWER SUPPY UNIT  BATTERY. (RELATED TO AALA201703249006)
